# SDR REXA2013020200214

- Difficulty date: February 2, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N8525B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7525
- Aircraft time: 25,742 hours, 22,362 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT LIFE VEST BAG TORN.  REMOVED AND REPLACED FLIGHT ATTENDANT LIFE VEST IN ACCORDANCE WITH AMM 25-61-03.
